It is currently Sun Aug 20, 2017 12:34 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Mon Apr 25, 2011 4:07 am 
Offline
Average Poster
Average Poster

Joined: Thu Mar 24, 2011 6:52 pm
Posts: 5
Previously before starting on subs three weeks ago, I had been taking a high amount of poppy pod tea daily for two years. I felt I had to stop because nearly every dose was feeling like it was too much and I was taking a high amount. That was my only reason for stopping to be honest, I just did not want to wake up dead.

Anyhow, I went to a clinic here in the uk and was offered buprenorphine or methadone. I explained that I thought methadone might be dangerous for me as I would probably never want to come off it so opted for buprenorphine based on other people experiences on the net.

For the first couple of weeks it felt great, I think I started at the perfect time to cancel out the withdrawals and I felt completely normal, with also an upper feel as a benefit. However, at the end of the second week, something happened which I described in the side effect section but having come down now I realise I had some sort of 'episode' be it manic or depressive, I cannot tell. This peaked with me having full blown hallucinations/delusions labout a chanding of reality lasting a few seconds but having come down now, I realise I was on a different planet for about five days.

Anyway, my epiphany scared me because at the time it seemed so right, so I decided to just stop the buprenorphine and go cold turkey. I am now on day four and the withdrawals have been minimal. I am getting hot and cold sweats, my mood is fluctuating every minute, and my bowells are yet to explode after hardly passing anything the last few weeks. Apart from that I feel generally uneasy but that is as far as it goes. Nothing like when I tried to go cold turkey off the pods which was mega depression, no sleep, vomitting, shivering and sweating and jerky limbs.

I am still going to attend the clinic as they offer all sorts of services apart from medication as I know if I am on my own I will revert back to self medicating before long. But so far all seems good.
So for me, it has been minimal and from my perspective it is best to get off these as quickily as possible.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group